# SDR USAA2009022690440

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 28,525 hours, 10,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2845
- Condition: Low Pressure
- Location: R2 Door
- Part time: 28,525 hours, 10,203 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 731 PHL-LAS - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON FORWARD FLIGHT ATTENDANT PANEL - RESET CIRCUIT BREAKERS WITH NO CHANGE.  MAINTENANCE SERVICED R2 EMERGENCY DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
